MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN-4 X 170MM-STERILE (2 PACK); STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN-4 X 170MM-STERILE (2 PACK); STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 111640
Medical Device Problem Codes Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Femur fracture at pin site.Update 24/october/2019 as reported in adverse consequences details: "surgery to fix fracture".Rep reported the primary surgery was "mako pka using 4.0 x 170 pins.".
 
Event or Problem Description
Femur fracture at pin site.Update 24/october/2019 wg: as reported in adverse consequences details: "surgery to fix fracture".Rep reported the primary surgery was "mako pka using 4.0 x 170 pins.".
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update based on the results of investigation.Femur fracture at pin site.Update 24/october/2019 wg: as reported in adverse consequences details: "surgery to fix fracture".Rep reported the primary surgery was "mako pka using 4.0 x 170 pins." product evaluation and results: product inspection could not be performed as the product was not returned for evaluation.Product history review: product history review was not conducted as lot number is not provided.Complaint history review: complaint history review was not conducted as lot number is not provided.Conclusions: the alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.¿if additional information is received then the complaint will be reopened.

Brand Name
BONE PIN-4 X 170MM-STERILE (2 PACK)
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9260073
Report Number3005985723-2019-00783
Device Sequence Number2600555
Product Code OLO
UDI-Device Identifier00848486001322
UDI-Public00848486001322
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number111640
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;